# SDR 95ZZZX1499

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N103WP
- Make and model: Hughes 269C
- Aircraft serial: S1573
- System (JASC): 6210 · Main Rotor Blades
- Part: Bearing
- Part number: 269A505071
- Condition: Failed
- Location: Flapping Hinge
- Part time: 4,001 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING A 400-HOUR INSPECTION OF THIS AIRCAFT, THE INNER RACE OF THE FLAPPING HINGE BEARING WAS FOUND BRINNELLED IN TWO AREAS BEYOND THE ACCEPTABLE LIMITS.  THIS BEARING WAS NEW AT THE LAST 400-HOUR INSPECTION.  SUSPECT CONTAMINATION INTRODUCED DURING MANUFACTURING OF BEARING OR DURING SERVICE.  MAIN ROTOR BLADE WAS REMOVED FROM SERVICE AND RENDERED UNAIRWORTHY PER MM.
